# SDR 01FDEA00729

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 35,981 hours, 26,235 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 970 LH FWD TERMINAL PIN BUSHING CORRODED. R&R BUSHING PER 57-41-011-4.
